New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined May 2010
Total Posts : 61
   Posted 7/9/2010 11:10 AM (GMT -6)   
Hi everyone, had infection from tooth extraction that spread to sinuses then chest. Chest infection is way bad...have had one course of Amoxicillin, then out of hours I ws given Metronidazole/Flagyll, three tablets later i discontinued use. I was waking up with head jerks like convulsion type feelings and seeing different colours :( I have never had reactions to medications like this before CFS/Fibro and I really wonder why and what is really wrong with me. Or is it really that I am just sensitive to everything right now...including infection (not good).

Hope you are all well. Hugs FMily

Regular Member

Date Joined Jun 2010
Total Posts : 36
   Posted 7/9/2010 11:41 AM (GMT -6)   
How awful! It sounds like some kind of alergic reaction or a medication interaction. Please call your doctor at once! Keep us updated.
I've been diagnosed with anxiety and panic attacks.
My symptoms are......backache, severe headaches that Tylenol and Iboprofen won't touch, problems concentrating and problems remembering stuff, constipation, sleep disturbances, I tire easily, sometimes weakness,sometimes aches and pains,more heart palpitations lately too,  Im sure there is more but it's hard to think. Zyrtec for allergies and sometimes a nasal decongestant.
I take Paxil and sometimes Ativan for my anxiety. Over the counter I take a multivitamin, stool softener, a vitamin B supplement when I remember, AZO yeast when I remember. I think I've given up on Tylenol and Ibuprofen but have turned to Aleve, pain patches, pain creams, and my best friend my heating pad.

Veteran Member

Date Joined May 2010
Total Posts : 1556
   Posted 7/9/2010 11:49 AM (GMT -6)   
So sorry you are having such a rough time right now. I agree with blessed call your doc and let him know whats going on.
As far as meds I am super sensitive to alot of them too so I know how frustrating it can be.
Gentle Hugs
DX: Fibro, Gerds, COPD, Osteoarthritis, Osteoporosis, High Blood Pressure, and Depression.
When I get where Im going dont cry for me down here. (Brad Paisley & Dolly Parton)

Veteran Member

Date Joined Jun 2010
Total Posts : 554
   Posted 7/9/2010 1:18 PM (GMT -6)   
That's a serious reaction and really indicates getting immediate medical help. It may be what is listed below as a convulsion or seizure. Call your doctor immediately.

My suggestion is based on this info provided via

Metronidazole side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:

* seizures (convulsions);
* fever, chills, body aches, sore throat, flu symptoms;
* numbness or tingling in your hands or feet;
* white patches or sores inside your mouth or on your lips;
* pain or burning when you urinate; or
* diarrhea that is watery or bloody.

Read more:
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 21, 2016 8:59 PM (GMT -6)
There are a total of 2,709,864 posts in 298,845 threads.
View Active Threads

Who's Online
This forum has 153366 registered members. Please welcome our newest member, Het72.
328 Guest(s), 10 Registered Member(s) are currently online.  Details
sheepguy, Stitch, dmw52, Leanne G., tingting0114, browntrout, 1000Daisies, Sara14, rcroller, Msloray

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer